# SDR SWAA2024053076061

- Difficulty date: April 17, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 695 BL 0 AFT POSITION RT SIDE AT PASSENGER CABIN 2024-269927<[01] REPLACED ANGLE LOCATED BS 695 BL 0 AFT POSITION RT SIDE AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6. REV. A. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE LOCATED BS 695 BL 0 AFT POSITION RT SIDE AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110 SHEET 6. REV. A. SEE INDIVIDUAL SIGNOFF BELOW COMPLETED TASK
